# SDR AWXA200301117

- Difficulty date: September 26, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N619AW
- Make and model: Airbus A320-232
- Aircraft serial: 527
- Aircraft time: 21,416 hours, 11,551 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: D574435584000
- Part serial: NSN
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-07 CHECK THE LEFT WING LEADING EDGE SUB SPAR TO RIB ANLE WAS FOUND CRACKED NEAR NR 3 UPSTOP PAD AT LT RIB 15 STA. 8268 . MAINTENANCE REMOVED,FORMED,AND INTALLED LEFT WING LEADING EDGE SUB SPAR TO RIB ANGLE IAW A320 SRM 51-42-11 PAGES 22 FIG 8, A27, FIG 62. ADDITIONAL REFERENCES FOR COMPLETION INCLUDE 51-26-11 FIG 1-5 PAGS 1-13 AND 51-41-11 PAGS 8-12 FIG 2 AND 3 PG A24 PROCEDURE D. UTILIZING AIRBUS DRAWING NR D57443558 AND AWA E.R. 26-5128-02218-SS1 REPAIR WAS ACCOMPLISHED AS REQUIRED.
